Show simple item record

dc.contributor.authorHuang, Shuibo ( )
dc.contributor.authorSu, Tong ( )
dc.contributor.authorDu, Xinsheng ( )
dc.contributor.authorZhang, Xinqiu ( )
dc.date.accessioned2021-12-01T20:54:21Z
dc.date.available2021-12-01T20:54:21Z
dc.date.issued2019-08-05
dc.identifier.citationHuang, S., Su, T., Du, X., & Zhang, X. (2019). Entropy solutions to noncoercive nonlinear elliptic equations with measure data. Electronic Journal of Differential Equations, 2019(97), pp. 1-22.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14988
dc.description.abstract

Let Ω ⊆ ℝN be a bounded domain. In this article, we investigate the existence of entropy solutions to the nonlinear elliptic problem

-div (|∇u|(p-2) ∇u + c(x)uγ / (1 + |u|)θ(p-1) + b(x)|∇u|λ / (1 + |u|θ(p-1) = μ, x ∈ Ω,
u(x) = 0, x ∈ ∂Ω,

where μ is a diffuse measure with bounded variation on Ω, 0 ≤ θ < 1 is a positive constants, 1 < p < N, 0 < γ ≤ p - 1, 0 < λ ≤ p - 1, c(x) and b(x) belong to appropriate Lorentz spaces.

dc.formatText
dc.format.extent22 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2019, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectEntropy solutionen_US
dc.subjectNoncoerciveen_US
dc.subjectNonlinear elliptic equationsen_US
dc.subjectMeasure dataen_US
dc.titleEntropy solutions to noncoercive nonlinear elliptic equations with measure dataen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record